This article is cited in 1 scientific paper (total in 1 paper)
Boundary layers in the solution of singularly perturbed boundary value problem with a degenerate equation having roots of multiplicity two
A. B. Vasil'eva
Faculty of Physics, Moscow State University, Moscow, 119992 Russia
The occurrence of exponential boundary layers in a second-order ordinary differential equation due to the fact that the degenerate equation has a root of multiplicity two is briefly reviewed.
singularly perturbed ordinary differential equation of second order, existence of roots of degenerate equation, boundary layers, the method of upper and lower solutions.
PDF file (155 kB)
Computational Mathematics and Mathematical Physics, 2011, 51:3, 351–354
A. B. Vasil'eva, “Boundary layers in the solution of singularly perturbed boundary value problem with a degenerate equation having roots of multiplicity two”, Zh. Vychisl. Mat. Mat. Fiz., 51:3 (2011), 379–383; Comput. Math. Math. Phys., 51:3 (2011), 351–354
Citation in format AMSBIB
\paper Boundary layers in the solution of singularly perturbed boundary value problem with a~degenerate equation having roots of multiplicity two
\jour Zh. Vychisl. Mat. Mat. Fiz.
\jour Comput. Math. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. F. Butuzov, “Asymptotic behaviour of the solution to a singularly perturbed partially dissipative system with a multiple root of the degenerate equation”, Sb. Math., 207:8 (2016), 1100–1126
|Number of views:|